# SDR GTIA2023101237532

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 42,754 hours, 19,443 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Damaged
- Location: Lower Wing To Fu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIBOUT OF DTW PASSING FL250 THE F/A'S REPORTED A LOUD NOISE AND VIBRATION IN THE AREA OF OVERWING EXIT A/C LEFT.  THE REPORT WAS THAT THE FLOOR WAS VIBRATING AS WELL AS THE SIDEWALL. SPEED AND ALTITUDE HAD NO EFFECT.-INSPECTED A/C PANEL 191DT LOWER WING TO FUSELAGE MISSING AND DAMAGED, PANEL WAS REMOVED AND SENT TO REPAIR. OOS DTW.
